# SDR 2001F00167

- Difficulty date: July 16, 2001
- Submitted: August 10, 2001
- Operation: Air carrier
- Aircraft: N512NA
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26962
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3508806
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE EDP EICAS STATUS MESSAGE, LOW PRESSURE LIGHT AND STATUS MESSAGE POWER XFER CAME ON.  AIRCRAFT RETURNED TO STATION, AN UNEVENTFUL LANDING WAS ACCOMPLISHED.  REPLACED ENGINE DRIVEN HYDRAULIC PUMP, OPERATIONAL CHECK GOOD.  POWER TRANSFER UNIT OPERATIONAL CHECK GOOD.  (M)
